# SDR SWAA043735

- Difficulty date: December 29, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 62,971 hours, 31,015 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6590737329
- Condition: Leaking
- Location: L Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  HYD A-SYS FAILURE DURING FLIGHT.  REMOVED AND REPLACED LT MLG RETRACT ACTUATOR HYD HOSE PER MM.
